| Catalog Number |
2C8401 |
| Medical Device Problem Code |
Hole In Material (1293)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a hole was identified in the tubing of a clearlink device.This event occurred during use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.